advertisement
Question
Posted by: Kel | 2004/10/19

Does the injection change you??

I have been on 2 different pills in 3 years and am currently not using any contraception besides condoms. This still worries me and i want to feel safer. I was on Femodene first, but that made me gain weight and become very grumpy and then also tried yasmin, but it made me very emotionally unstable and made me cry all the time for no reason. I have been thinking about the injection, but i really don't want any bad side effects such as moodiness or weight gain. Is there either a pill you can suggest or else some more information on how people have responded to the injection and which injection has had the best results!
Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraception has side effects. You have to find one you can work with. Not everyone reacts the same way to every contraceptive so you may find that the injectables work for you. Visit a family planning clinic

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Linda | 2004/10/19

Maybe you should see a dietician and also have your blood sugar levels tested. They could be unstable, and maybe they are contributing to your moodiness. Weight gain is often a symptom that all is not well with one's sugar levels.

Reply to Linda

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement